this is really upsetting as with the type of dress im wearing i will need help with the loo for the day.....
i cant take the pill for medical reasons and i rang the doc this morning who told me that i can take a hormone replacement but that i will be bloated and have all the symptoms of pms.
any advice anyone please, time is ticking as ye can see...........
ps - its a mans world.
ive just got my monthlys which means that as im usually regular i will have them on the wedding day.
I heard some people here say that there is a tablet you can get which delays it but maybe that is the HRT your surgery is referring to. Any chance with all the upset and running around that you might get away with it anyway until the day after?
There is a tablet called Primulot you can take to delay and stop your periods.
hey i thought i might be the only one with this worry......................... its soooo annoying isnt it,
it is really annoying cos I get spots and need a bigger bra and of course bloat up a whole dress size that time of month :(
have been trying loads of things to change my cycle but no joy.... sorry cant help
ooohhh my god jumparound just realised we are getting married the same day
I'm in the same boat. Stopped taking the pill and had a 26 day cycle. If it's the same next month then it is most likely that AF will rear her ugly head on my wedding day. I too will have trouble with the bathroom dress-wise.
I had the same problem, and they arrived out of the blue which can happen when you're stressed. I was grand, nothing was going to ruin my wedding day, and TBH, it wasn't a big deal.
i said yes - we are twins... in more ways then one unfortunately....
this primulot thing, does anyone have any info??? ie how long to i have to start taking before im due, side effects etc....
Can't remember if it's called Primulot but have taken the same or something simliar in the past. You take it for a few days before you expect your period and when you stop taking it (after wedding day) you go back to normal and get period. Doctor can advise you. I took it because I had to be outdoors for a week with no toilet facilites - not something you want when you're due! I found it grand - no pains, hormone swings or anything. But again, doctor will let you know.